# SDR SWAA2019081335757

- Difficulty date: July 15, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A13212
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR VERTICAL PRESSURE DECK CRACKED AT BS. 663, BETWEEN RBL 25 TO RBL 45.     REPAIRED ANGLE IAW EA.
